# SDR FDEA201008022780

- Difficulty date: August 2, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 46,420 hours, 17,415 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729714E
- Part serial: J0151
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS, DUE CHIME AND LOW OIL ON NR 1 IDG OR LOW OIL ON NR 1 ENG.  RELEASED FOR SERVICE IAW MEL: 24-11-01-A  CATEGORY: B EXPIRATION: "MEL 24-11-01-A: GEN  NR 1 - INOP.  APU GEN MUST BE USED TO POWER AFFECTED BUS THROUGHOUT FLIGHT.  VERIFY AND RECORD IN AML/EAML THAT OIL QT  Y OF IDG IN DISCONNECT MODE, REMAINING OPERATIVE IDG, AND APU ARE CHECKED ONCE EACH FLIGHT DAY."  REPLACED THE NR 1 ENGINE IDG REF MM 24-11-11-04, CKS. OK ON ENGINE RUNS.
